# SDR COMA9760240

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TAT, AOA, STATIC AND PITOT CAUTION MESSAGE DURING CLIMB.  RESET THE NR 2 ADS HEAT CONTROLLER CIRCUIT BREAKERS.  SYSTEM TEST SATISFACTORY.
